# SDR DALA2019050902918

- Difficulty date: May 4, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 5,666 hours, 2,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Shorted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ESCAPE SLIDE HAS SHORTED INTEGRAL LIGHT CAUSING EMER LIGHT POWER SUPPLY 13WL TO FAIL SELF TEST, REPLACED R4 DOOR RAFT/SLIDE.
